Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 4, NWS La Crosse, WI

April 25, 2008Juneau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Apr 25, 2008, 4:45 PM CDT for Juneau County, Wisconsin. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2008, 4:45 PM CDT (21:45 UTC)
Expired
Apr 25, 2008, 5:15 PM CDT
In force
30 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Juneau County, WI

The radar

The La Crosse radar (KARX), 97 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:10 PM CDTHAIL 11 N Finley, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 2:41 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 252145
SVRARX
WIC057-252215-
/O.NEW.KARX.SV.W.0004.080425T2145Z-080425T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
445 PM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JUNEAU COUNTY IN CENTRAL WISCONSIN...

* UNTIL 515 PM CDT

* AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED NEAR VOLK FIELD...OR ABOUT 13 MILES NORTHWEST OF
  MAUSTON...AND MOVING NORTH AT 40 MPH. THIS WARNING EXTENDS THE
  PREVIOUS SEVERE THUNDERSTORM WARNING FOR JUNEAU COUNTY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  THE NECEDAH WILDLIFE REFUGE AROUND 450 PM...
  THE SPRAGUE MATHER FLOWAGE AND SPRAGUE AROUND 500 PM...
  THE MEADOW VALLEY FLOWAGE AND NEW MINER AROUND 505 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

LAT...LON 4416 8994 4416 8996 4409 9002 4406 9000
      4387 9012 4392 9031 4426 9029 4426 9000
      4424 8988
TIME...MOT...LOC 2145Z 191DEG 36KT 4399 9021

$$

SHEA
3 follow-up statements
000 
WWUS53 KARX 252153
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
453 PM CDT FRI APR 25 2008

WIC057-252215-
/O.CON.KARX.SV.W.0004.000000T0000Z-080425T2215Z/
JUNEAU WI-
453 PM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN JUNEAU COUNTY...

AT 451 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS 
LOCATED NEAR THE NECEDAH WILDLIFE REFUGE...OR ABOUT 17 MILES EAST OF 
TOMAH...MOVING NORTH AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  THE SPRAGUE MATHER FLOWAGE AND SPRAGUE AROUND 500 PM...
  THE MEADOW VALLEY FLOWAGE AND NEW MINER AROUND 505 PM...
  FINLEY AROUND 510 PM.

LARGE HAIL IS THE MAIN THREAT FROM THIS STORM. STAY AWAY FROM 
WINDOWS. A TORNADO WATCH IS ALSO IN EFFECT THROUGH 8 PM.

LAT...LON 4416 8994 4416 8996 4409 9002 4406 9000
      4387 9012 4392 9031 4426 9029 4426 9000
      4424 8988
TIME...MOT...LOC 2152Z 191DEG 36KT 4407 9017

$$

SHEA
000 
WWUS53 KARX 252202
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
501 PM CDT FRI APR 25 2008

WIC057-252215-
/O.CON.KARX.SV.W.0004.000000T0000Z-080425T2215Z/
JUNEAU WI-
501 PM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN JUNEAU COUNTY...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR THE SPRAGUE MATHER FLOWAGE...OR
ABOUT 20 MILES NORTHEAST OF TOMAH...MOVING NORTH AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FINLEY AROUND 510 PM.

LARGE HAIL IS THE MAIN THREAT FROM THIS STORM. A TORNADO WATCH IS 
ALSO IN EFFECT UNTIL 8 PM...AND THE STORM WILL PRODUCE VERY HEAVY 
RAIN THAT COULD LEAD TO LOCALIZED FLOODING.

LAT...LON 4416 8994 4416 8996 4409 9002 4406 9000
      4387 9012 4392 9031 4426 9029 4426 9000
      4424 8988
TIME...MOT...LOC 2201Z 191DEG 36KT 4415 9016

$$

SHEA
000 
WWUS53 KARX 252214
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
514 PM CDT FRI APR 25 2008

WIC057-252224-
/O.EXP.KARX.SV.W.0004.000000T0000Z-080425T2215Z/
JUNEAU WI-
514 PM CDT FRI APR 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JUNEAU COUNTY EXPIRES
AT 515 PM...

THE STORM WHICH PROMPTED THIS WARNING REMAINS SEVERE BUT WILL LIKELY
MOVE OUT OF THE WARNED AREA SHORTLY. THIS WARNING WILL BE ALLOWED TO
EXPIRE ON TIME.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4416 8994 4416 8996 4409 9002 4406 9000
      4387 9012 4392 9031 4426 9029 4426 9000
      4424 8988
TIME...MOT...LOC 2214Z 191DEG 36KT 4427 9009

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:00 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 25, 3:00 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
300 PM CDT FRI APR 25 2008

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT

IN THE IMMEDIATE TERM...CONVECTION CONTINUES TO FIRE ALONG AND AHEAD
OF A COLD FRONT...WHICH HAS RESULTED IN A TOR WATCH TO ACCOUNT FOR
INCREASING INSTABILITY AND GOOD WIND SHEAR. THESE SHOWERS/STORMS
SHOULD BE NEARLY ALL EAST OF THE LOCAL AREA BY 7 PM...AND ONLY
AFFECT AREAS EAST OF THE MISSISSIPPI RIVER.

CLOSED 500 MB LOW AND SHORTWAVE ENERGY WILL CONTINUE TO LIFT
NORTHEAST TONIGHT...PUSHING THE SFC LOW AND FRONT EAST/NORTHEAST AS
IT DOES. GOOD WRAP AROUND OF MOISTURE INTO THE DEFORMATION AREA WEST
OF THE LOW THOUGH WILL CONTINUE PCPN CHANCES POST THE LOW. CURRENT
TRACK OF THE SYSTEM WOULD KEEP THE BETTER CHANCES ACROSS MN
THOUGH...MOSTLY WEST AND NORTH OF THE LOCAL AREA. MUCH OF THIS PCPN
WILL LIKELY FALL AS SNOW...AS CONSIDERABLE INFLUX OF COLD AIR IS
FOLLOWING IN THE WAKE OF THIS SYSTEM. WILL CONTINUE SOME SMALL PCPN
CHANCES FOR PORTIONS OF THE AREA TONIGHT...BUT DON/T EXPECT MUCH/IF
ANY SNOW ACCUMULATION.

BY SAT NIGHT...A COUPLE SHORTWAVE TROUGHS WILL TRACK SOUTHEAST
THROUGH THE NORTHERN PLAINS...PUSHING ACROSS THE UPPER/MID
MISSISSIPPI RIVER VALLEY ON SUNDAY. THERE WILL BE SOME SFC
CYCLOGENESIS WITH THE SOUTHERN WAVE...AS A LOW IS PROGGED TO DEVELOP
OUT AHEAD OF THE UPPER LEVEL FORCING...MOVING ACROSS THE OH RIVER
VALLEY/EASTERN GREAT LAKES BY 00Z MON. DECENT QG CONVERGENCE THROUGH
300-850 MB WITH THE UPPER LEVEL ENERGY...AND A SLUG OF ISENTROPIC
UPGLIDE ON THE 290-315 K SFCS FROM 06Z-18Z SUN. MEANWHILE AT THE
SFC...AN INVERTED TROUGH LOOKS TO EXTEND NORTHWEST OF THE SFC
LOW...AND BACK INTO THE LOCAL AREA. ALL THIS SHOULD RESULT IN SOME
AREAS OF PCPN DEVELOPING ACROSS THE CENTRAL PLAINS...MOVING EAST
ACROSS IOWA...INTO NORTHERN ILL/SOUTHEAST WI. JUST HOW FAR NORTH THE
NORTHERN EXTENT OF THESE CHANCES WILL LIE IS HAZY...BUT THE BEST
LOCAL CHANCES SHOULD BE CONFINED TO NORTHEAST IA/SOUTHWEST WI. AS
MENTIONED...A GOOD AMOUNT OF COLD AIR WILL BE FUNNELING ACROSS THE
REGION BEHIND THE DEPARTING SYSTEM TONIGHT...WITH 850 MB TEMPS BELOW
ZERO INTO NEXT WEEK. LOOKING AT A NORTH-SOUTH RUNNING X-SECTION FROM
SAT NIGHT THROUGH SUN SHOWS A GOOD AMOUNT OF COLD AIR FOR THE LIFT
TO WORK WITH...ALTHOUGH SOME SHALLOW WARMER AIR NEAR/AT THE SFC.
CURRENT HIGHS FOR SUN SHOULD BE IN THE 40S. SO...IF THE SYSTEM KEEPS
ITS CURRENT PACE...SOME SNOW CHANCES WOULD MOVE IN OVERNIGHT
SAT...CHANGING OVER TO RAIN LATER THAT MORNING. WITH GROUNDS VERY
WET AND WARM...DON/T EXPECT MUCH IF ANY SNOW ACCUMULATION.

A 500 MB CLOSED LOW WILL DEVELOP AS THE MEAN TROUGH MOVES THROUGH
SUN NIGHT...WHILE A SFC HIGH STARTS TO BUILD IN FROM THE NORTHERN
PLAINS. THE AREA WILL BATTLE THE CYCLONIC FLOW ALOFT AND THE
SUBSIDENCE FROM THE HIGH ON SUN NIGHT/MON...WITH AREAS EAST OF THE
MISSISSIPPI RIVER DEALING WITH MORE CLOUDS...WHILE TO THE WEST THOSE
AREAS WILL HAVE TO BEST SHOT FOR MORE SUNSHINE.

.LONG TERM...TUESDAY THROUGH FRIDAY

VERY INTERESTING UPPER LEVEL PATTERN SETTING UP FOR NEXT WEEK...AND
THE MEDIUM RANGE GFS AND EC LOOKING VERY SIMILAR IN THEIR HANDLING
FOR THE MOST PART. THE WEEKEND TROUGH CONTINUES TO SWING EAST OVER
THE NEW ENGLAND STATES...STRENGTHENING AND DEEPENING AS IT GOES. THE
CLOSED 500 MB STALLS...AND THEN RETROGRADES BACK WEST AS A 300 MB
JET MAX WRAPS AROUND IT...SHOOTING NORTHWEST. MEANWHILE...OUT WEST A
TROUGH WILL DRIVE INTO THE NORTHERN ROCKIES...WITH JUST A WEAK RIDGE
ACROSS THE LOCAL AREA FOR TUES/WED. THE EC HAS BEEN FAIRLY
CONSISTENT WITH THIS PATTERN OVER ITS LAST FEW RUNS...WITH THE GFS
NOW TRENDING TOWARD THE EC. TOWARD THE END OF THE NEW WORK WEEK THE
MODELS STRAY A BIT...WITH THE GFS BRINGING THAT WEST COAST TROUGH
MORE ACROSS THE LOCAL AREA...WHILE THE EC TRACKS IT MORE SOUTH...BUT
BRINGS ENERGY FROM THE EAST BACK ACROSS THE UPPER MISSISSIPPI RIVER
VALLEY. THE GFS WOULD BRING WET WEATHER BACK FOR THU/FRI...WHILE THE
EC WOULD KEEP IT MOSTLY DRY. AGAIN...A MESSY PATTERN AND CONFIDENCE
ISN/T PARTICULARLY HIGH WITH THIS SCENARIO...BUT WILL CONTINUE
SMALL PCPN CHANCES FOR THU/FRI...VIA THE GFS SOLUTION.
OVERALL...THERE SHOULD BE AT LEAST A SHORT BREAK FROM THE RECENT WET
WEATHER EARLY NEXT WEEK...WITH TEMPERATURES AT OR BELOW THE
SEASONABLE NORMALS.

&&

.AVIATION...

A COLD FRONT WILL PRODUCE SHOWERS AND THUNDERSTORMS AS IT MOVES EAST
THROUGH WESTERN WISCONSIN THIS AFTERNOON. IT IS STILL UNCLEAR
WHETHER KLSE WILL SEE ANY THUNDERSTORMS...SO I LEFT THE MENTION OUT
OF THE TAF. I WILL MONITOR THIS THROUGH THE REMAINDER OF THIS
AFTERNOON AND I WILL ADD IT TO THE TAF IF NEEDED.

MVFR TO IFR CEILINGS ARE BEING OBSERVED ON THE BACK SIDE OF THIS
SYSTEM...AND THIS HAS ALREADY MOVED INTO KRST AND IT WILL MOVE INTO
KLSE AFTER 23Z FRIDAY. THESE LOW CLOUDS WILL PERSIST THROUGH AT LEAST
18Z SATURDAY.

BOYNE

&&

.HYDROLOGY...
ONE MORE SHOT OF SHOWERS/STORMS WITH HEAVY RAIN POTENTIAL EARLY THIS
EVENING...AS CONVECTION CONTINUES TO FIRE ALONG AND AHEAD OF THE
COLD FRONT. ANOTHER QUICK 1/2 INCH IS ENTIRELY POSSIBLE WITH ANY
THUNDERSTORM...WITH A LOCAL INCH NOT OUT OF THE QUESTION. WILL BE
ABLE TO DROP SOME WESTERN COUNTIES FROM THE CURRENT FLOOD
WATCH...BUT WILL CONTINUE THE REST THROUGH 6 PM. BY THIS TIME...THE
STORMS SHOULD HAVE EXITED EAST OF THE AREA...LESSENING THE FLOODING
THREAT FROM ADDITIONAL RAIN. MANY RIVERS THAT WERE EXPERIENCING
FLOODING HAVE CRESTED...OR ARE NEARING CREST. THE FLOODING SHOULD
START TO...OR CONTINUE TO...IMPROVE THIS EVENING ACROSS PORTIONS OF
NORTHEAST IA/SOUTHWEST WI.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH UNTIL 6 PM CDT THIS AFTERNOON FOR WIZ053-WIZ054-
     WIZ055-WIZ061.

MN...NONE.
IA...FLOOD WATCH UNTIL 6 PM CDT THIS AFTERNOON FOR IAZ030.

&&

RIECK
Hazardous weather outlook, Apr 25, 4:10 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
410 PM CDT FRI APR 25 2008

WIZ033-034-041>044-261000-
ADAMS-JACKSON-JUNEAU-LA CROSSE-MONROE-TREMPEALEAU-
410 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WEST CENTRAL AND
NORTH CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 8 PM THIS EVENING.

A STRENGTHENING LOW PRESSURE SYSTEM WILL PRODUCE THUNDERSTORMS AS
IT MOVES NORTHEAST ACROSS NORTHWEST WISCONSIN THIS AFTERNOON. A FEW
OF THESE THUNDERSTORMS MAY BECOME SEVERE EAST OF A MONDOVI WISCONSIN
TO COLESBURG IOWA LINE. IF THIS DOES OCCUR...THERE WOULD BE
THREAT FOR LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A TORNADO. THE
BEST SEVERE WEATHER CHANCES WILL BE BETWEEN 3 PM AND 6 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE OF THUNDERSTORMS IS WEDNESDAY NIGHT AND THURSDAY. IT
IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR WESTERN WISCONSIN THIS
AFTERNOON. IN ADDITION...RAINFALL REPORTS AND ANY REPORTS OF HIGH
WATER OR FLOODING WOULD BE GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ030-WIZ053>055-061-261000-
CLAYTON-CRAWFORD-GRANT-RICHLAND-VERNON-
410 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA INTO
SOUTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 8 PM THIS EVENING AND A FLOOD
WATCH IS IN EFFECT FOR THE AREA UNTIL 6 PM THIS AFTERNOON.

A STRENGTHENING LOW PRESSURE SYSTEM WILL PRODUCE THUNDERSTORMS AS IT
MOVES NORTHEAST ACROSS NORTHWEST WISCONSIN THIS AFTERNOON. A FEW OF
THESE THUNDERSTORMS MAY BECOME SEVERE EAST OF A MONDOVI WISCONSIN TO
COLESBURG IOWA LINE. IF THIS DOES OCCUR...THERE WOULD BE THREAT FOR
LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A TORNADO. THE BEST SEVERE
WEATHER CHANCES WILL BE BETWEEN 3 PM AND 6 PM.

WHERE THUNDERSTORMS OCCUR...RAINFALL AMOUNTS WILL LIKELY RANGE FROM
1 TO 2 INCHES. THIS MAY RESULT IN ADDITIONAL RISES IN THE RIVERS AND
MAY DELAY THE FORECAST CRESTS. FLASH FLOODING IS A POSSIBILITY IN THE
STEEP TERRAIN AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE OF THUNDERSTORMS IS WEDNESDAY NIGHT AND THURSDAY. IT
IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON ACROSS
WESTERN WISCONSIN. IN ADDITION...RAINFALL REPORTS AND ANY REPORTS OF
HIGH WATER OR FLOODING WOULD BE GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008>011-018-019-029-MNZ079-086>088-094>096-WIZ032-261000-
ALLAMAKEE-BUFFALO-CHICKASAW-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON-
HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA-WINNESHIEK-WINONA-
410 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA
AND NORTHEAST IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE OF THUNDERSTORMS IS WEDNESDAY NIGHT AND THURSDAY. IT
IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

WIZ017-029-261000-
CLARK-TAYLOR-
410 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRENGTHENING LOW PRESSURE SYSTEM COULD PRODUCE A FEW
THUNDERSTORMS AS IT MOVES NORTHEAST ACROSS NORTHWEST WISCONSIN THIS
AFTERNOON. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT CHANCE OF THUNDERSTORMS IS WEDNESDAY NIGHT AND THURSDAY. IT
IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR WESTERN WISCONSIN THIS
AFTERNOON. IN ADDITION...RAINFALL REPORTS AND ANY REPORTS OF HIGH
WATER OR FLOODING WOULD BE GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BOYNE/RIECK

In the hours before

Local storm report, Apr 25, 3:00 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
300 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND GST     CASSVILLE               42.72N 90.99W
04/25/2008  E40 MPH          GRANT              WI   LAW ENFORCEMENT

            0.25 INCH HAIL ALSO REPORTED

&&

04
Local storm report, Apr 25, 3:37 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
337 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     FLOOD            7 W LANCASTER           42.85N 90.85W
04/25/2008                   GRANT              WI   EMERGENCY MNGR

            EMBANKMENT FAILURE ON HIGHWAY 35 JUST WEST OF HIGHWAY 81.
            LOTS OF DEBRIS ON THE ROAD WITH SEVERAL VEHICLES STUCK IN
            THE DEBRIS.

&&

04
Local storm report, Apr 25, 4:02 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             5 N MAUSTON             43.87N 90.08W
04/25/2008  E1.00 INCH       JUNEAU             WI   AMATEUR RADIO

&&

SHEA
Local storm report, Apr 25, 4:07 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
407 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             MAUSTON                 43.80N 90.08W
04/25/2008  M1.25 INCH       JUNEAU             WI   TRAINED SPOTTER

&&

ADAMS
Local storm report, Apr 25, 4:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
414 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             DELLWOOD                43.97N 89.96W
04/25/2008  M0.75 INCH       ADAMS              WI   AMATEUR RADIO

&&

ADAMS
Local storm report, Apr 25, 4:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
422 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             ARKDALE                 44.03N 89.88W
04/25/2008  E1.75 INCH       ADAMS              WI   FIRE DEPT/RESCUE

&&

BINAU

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 9:00 PM CDTFlood WatchARXCrawford, Grant, Richland, Vernon21 hr
Apr 24, 11:53 PM CDTFlash Flood WarningARXGrant3 hr
Apr 25, 2:55 AM CDTAreal Flood WarningARXCrawford, Grant6 hr
Apr 25, 6:53 AM CDTRiver Flood WarningARXCrawford, Grant5 days
Apr 25, 9:00 AM CDTAreal Flood WarningARXGrant6 hr
Apr 25, 9:55 AM CDTRiver Flood WarningARXGrant4 days
Apr 25, 1:54 PM CDTRiver Flood WarningARXCrawford4 days
Apr 25, 1:54 PM CDTRiver Flood WarningARXCrawford5 days
Apr 25, 2:34 PM CDTSevere Thunderstorm WarningARXGrant56 min
Apr 25, 2:51 PM CDTAreal Flood WarningARXGrant6 hr
Apr 25, 3:52 PM CDTSevere Thunderstorm WarningARXAdams, Juneau53 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.